# SDR ASAA9880192

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5241 · Galley Doors
- Part: Door Handle
- Condition: Malfunctioned
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 545, CREW REPORTED THE L2 DOOR HANDLE WAS DIFFICULT TO OPERATE.  ADJUSTED AND LUBRICATED THE L2 DOOR HANDLE OPERATING MECHANISM AND OPERATED NORMALLY.  (M)
